# SDR CA981230025

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235N2C
- System (JASC): 3242 · Brake
- Part: Caliper Housing
- Part number: C30020
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE CALIPER HOUSING IN THE PIN LUG AREA.
